# SDR REXA2016073001453

- Difficulty date: July 30, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY DOOR WILL NOT OPEN AT ALL.  NEEDS EVALUATION.  UPON FURTHER EVALUATION FOUND PROBLEM TO BE EXCESSIVE PAINT BUILD UP, OPENED DOOR AND PERFORMED OPS TEST,  OPS TEST GOOD IAW AMM 52-21-00-710-801.
